RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 633–639 (Mi tvp3143)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the variance of sums for functions of a stationary Markov process

Z. I. Bezhaevaa, V. I. Oseledetsb

a Moscow State Institute of Electronics and Mathematics
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp3143

Full text: PDF file (412 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 537–541

Bibliographic databases:

Received: 23.03.1993

Citation: Z. I. Bezhaeva, V. I. Oseledets, “On the variance of sums for functions of a stationary Markov process”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 633–639; Theory Probab. Appl., 41:3 (1997), 537–541

Citation in format AMSBIB
\Bibitem{BezOse96}
\by Z.~I.~Bezhaeva, V.~I.~Oseledets
\paper On the variance of sums for functions of a~stationary Markov process
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 633--639
\mathnet{http://mi.mathnet.ru/tvp3143}
\crossref{https://doi.org/10.4213/tvp3143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450079}
\zmath{https://zbmath.org/?q=an:0891.60062}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 537--541
\crossref{https://doi.org/10.1137/TPRBAU000041000003000532000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3143
  • https://doi.org/10.4213/tvp3143
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kontoyiannis I., Meyn S.P., “Spectral theory and limit theorems for geometrically ergodic Markov processes”, Annals of Applied Probability, 13:1 (2003), 304–362  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:148
    Full text:35
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019